# SDR HNAA2011071400204

- Difficulty date: June 30, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 65,329 hours, 74,080 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON ADVANCING POWER LEVERS FOR TAKEOFF, THE ROLL SPOILERS OTBD HYD CAUTION LIGHT ILLUMINATED AND THE ROLL OTBD ADVISORY LIGHT STAYED ON.  R & R ROLL SPOILER PSI SWITCH, GROUND RAN NR 2 ENGINE, OPS AND LEAKED CHECKED GOOD.
